Wellbutrin

labladyJanuary 6, 2002

I just read an article in Woman's Weekly that states that the antidepressant Wellbutrin increases the libido. Anyone had experience with this drug? I seem to remember someone at this forum saying that she had an increase in libido and that her doctor told her it was from Wellbutin.

Thank you for reporting this comment. Undo
janeinspace

I tried it once..maybe a year ago... to quit smoking... and i didn't like it... and it did not increase libido....(even in my present state I would definately remember THAT!).... but I had a real noticeable boost in libido when I took estratest (estrogen and testosterone pill).... 1/2 of a pill was great once in awhile instead of plain estrogen... but a whole pill made me pretty confrontational and argumentative at work (suprised the boys!).... I told my doctor it was tooo much, I felt like going out and killing my dinner and dragging it home.... I guess it's all about balance and your particular system. Good luck! :)

    Bookmark   January 6, 2002 at 4:07PM
Sign Up to comment
More Discussions
Breast Tenderness
Hi Everyone, ANyone out there having continual breast...
tomato44
Advice on HRT
I am 53, I have not had a period in about 2 years....
gigim
Relevant, funny essay about this mid-life nightmare
https://medium.com/@zabado11/open-letter-to-women-4509c2f65c1d...
zabado
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
dental woes and menopause
After reading some of the posts here, I feel I can...
janeinspace
© 2015 Houzz Inc. Houzz® The new way to design your home™